S&M with Mistress Morphina

Discussion in 'Opiate & Opioid addiction' started by Hlucn8, Dec 15, 2006.

  1. Hlucn8

    Hlucn8 Gold Member

    Reputation Points:
    631
    Messages:
    147
    Joined:
    Oct 5, 2006
    Hello all,
    For those of you that care to have noticed, My been out of the pool for a couple of weeks now. It seems that he has let his lust get the better of him, and allowed Morphina, the Swank Goddess of Somniphiles, to lie him down to a bed made of marshmallows and clouds and fall blissfully asleep for two weeks solid, only to awaken, tied by the wrist hand over head to a post in an abandoned slaughterhouse, spiked enema tube up his ass and a tourniquet around his arm. She was clad in leather and chains, (she said "fuck the lace"), beating him with a cat of nine tails yelling things like "Say my name, bitch!".
    He is beginning to come around, nursed back to health by his true friends who's names are Temperance and Moderation. He finally took a shower after sleeping for five days solid, sheets sticking to his profusely sweating skin and smelling like sowered milk. Emotionally he is still like a scared child, and wishes he could find a cabin in the woods with a fireplace in the cold rain of Northern Washington's winter so as to complete his recovery; but alas, he has to work and care for his wife and children.
    It is a little embarrassing, he says, to tell all of you this, but he hopes his admission will help keep some of you from falling into the same trap.
    So, a warning to all of you swimmers; Morphina makes a wonderful lover, but a bitch of a mistress.
     
  2. Donmeka

    Donmeka Silver Member

    Reputation Points:
    129
    Messages:
    521
    Joined:
    Nov 3, 2005
    30 y/o from U.S.A.
    cheers good luck on your journey, and thanks for telling your tale.
     
  3. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,974
    Joined:
    Feb 26, 2006
    Is You attempting to withdraw completely from opiates and not use again, or to use them only sparingly without getting into physical addiction again? Please keep us posted as to how You is doing, opiate withdrawal is no fun at all, but since You seems to have gone for at least five days without opiates, SWIM hopes You was able to let the withdrawals run their course and complete the kick.
     
  4. Hlucn8

    Hlucn8 Gold Member

    Reputation Points:
    631
    Messages:
    147
    Joined:
    Oct 5, 2006
    The Army has done a thorough job of destroying the lower portion of My back. He goes through flare ups that usually last six to eight months where the disks in his lower back cause such pain that opiates are the only way he can get comfortable. In a perfectly self controlled situation, he receives his medication, does them as prescribed for the duration of the flare, (which inevitably results in some degree of physical addiction), then follows a predetermined-set step down regimen once the swelling has gone down, reducing withdraw symptoms to almost nil. The real trick is for him to control himself and not give into the trap of using more than he need for purely rec. purposes, and running out before he can get a re-fill. usually, if he can do it, he'll take half of what is prescribed for a couple of days, then use what is saved for a little enjoyment, then go back to his regularly scheduled regimen with no adverse events. In this instance, he lost his head and did an entire months worth of meds in 10 days(<; NOT SMART!

    Its a sad place to be in; But war is hell, and explosives and bullets are no respecter of persons. Swim wishes his back was not in the shape its in, and Opiates were just something he could do once in a while for fun, but honestly were it not for his PK's, he sometimes wouldn't even be able to hold his baby. Sucks huh? Oh well. Hopefully, if things go as they have in the past, by summertime he will be able to go without them for a while. We'll see. Pray for him.
     
  5. Wflash

    Wflash Newbie

    Reputation Points:
    84
    Messages:
    91
    Joined:
    Nov 17, 2006
    from U.K.
    I don't know if this is advice of any use, but the only benefit of his limited experience would be to say that even at withdrawl's worst - just grit you's teeth and hold on. It won't get fixed but it will get better if You just holds on and waits, and you'll feel like maybe he can deal with it when he felt like he couldn't a little while before. And I have found that even just knowing that that is true is helpful.

    But if You finds a way to beat the insanity of withdrawl insomnia, I would be very keen to hear. It's an aspect he has yet to conquer when he's tried to.
     
  6. CrookedEye

    CrookedEye Palladium Member

    Reputation Points:
    1,196
    Messages:
    968
    Joined:
    Feb 23, 2006
    from U.S.A.
    Simply put, Iboga..
     
  7. Wflash

    Wflash Newbie

    Reputation Points:
    84
    Messages:
    91
    Joined:
    Nov 17, 2006
    from U.K.
    Just looked that up on wikipedia. Interesting. Hadn't heard of it before at all. Is it actually prescribed/used/available?
     
  8. CrookedEye

    CrookedEye Palladium Member

    Reputation Points:
    1,196
    Messages:
    968
    Joined:
    Feb 23, 2006
    from U.S.A.
    It's actually only illegal in Sweden, Switzerland, Belgium, and the US, that I know of.. So anywhere else in the world should be legal. I went to Amsterdam to partake.. Plenty of info at ibogaine.org..